# SDR SWAA2017082215867

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 59,555 hours, 34,596 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 5A3086
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE MANUAL EXTENSION HANDLE COVER MISSING. INSTALLED THE COVER IAW MT.
